# SDR CALA0700666

- Difficulty date: October 18, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 30,710 hours, 4,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Condition: Damaged
- Location: Bs 1132
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN AT STA 1132, S8R.  THE SKIN WAS REPAIRED IAW ECRA 5330-03744.
